# SDR GTIA2022112136788

- Difficulty date: November 18, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N947NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10683
- Aircraft time: 3,497 hours, 1,407 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flashlight
- Condition: No Test
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DMI #3015218-1, L1 O/B FA FLASHLIGHT WILL NOT TEST-REMOVED AND REPLACED L1 O/B F/A FLASH LIGHT REF AMM 25-65-53-01. OPS CHECKS GOOD. THIS CLEARS DMI #3015218-1. MOC NOTIFIED. DMI LOG UPDATED. PLACARD REMOVED
